# SDR DALA1310451401

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Corroded
- Location: Bs 1540-1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1540-1562 S27-29L.   REPAIRED IAW ERA 513442-14, REV ORIGINAL.
